MAUDE Adverse Event Report: CLINICAL INNOVATIONS, LLC KIWI® OMNICUP®; EXTRACTOR, VACUUM, FETAL

CLINICAL INNOVATIONS, LLC KIWI® OMNICUP®; EXTRACTOR, VACUUM, FETAL
Model Number VAC-6000MT
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
When applying the vacuum, and suction was attempted, the device "fell apart".

Brand Name
KIWI® OMNICUP®
Common Device Name
EXTRACTOR, VACUUM, FETAL
Manufacturer (Section D)
CLINICAL INNOVATIONS, LLC
747 w 4170 s
murray UT 84123
MDR Report Key20757030
Report Number20757030
Device Sequence Number8561067
Product Code HDB
UDI-Device Identifier00814247020642
UDI-Public(01)00814247020642
Combination Product (Y/N)N
Initial Reporter StateAZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/18/2024
Report Date (Section F) 11/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberVAC-6000MT
Device Catalogue NumberVAC-6000MT
Device Lot Number241065
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Date Report to Manufacturer11/22/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/22/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age30 YR
Patient SexFemale
Patient Weight66 KG
Date Report Sent to FDA11/18/2024